# SDR DALA2024081308061

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 75,417 hours, 35,611 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DISC: RH HORIZONTAL DAMAGED ON RIB 14 WEB AND END BRACKET. C/A: REMOVED DAMAGED WEB AND END BRACKET PER A320SRM 51-42-21 (925483 ) C/W PRI 619934-14 REV 0 (925483)(QC4080) C/W PRI 619934-14 REV 1(984172) (QC 1440) C/WSTEPS 1-6 OF ERA 619934-14 REV ORIG ON PRI REVS 0 AND 1. C/W STEP 7 IDENTIFY REPAIR AND STEP 8 ENSURE SDR REPORTABLE BOX IS CHECKED. C/W ERA 619934-14 REV ORIG. ALL PRI REVS MATCH FINAL ERA (925483) CONTIUNED, VERIFIED PRI'S FOR ERA 619934-14 MATCH THE FINAL ERA 619934-14 REV ORIGINAL. STEP 7 IDENTIFICATION OF REPAIR AND STEP 8 "SDR" REPORTABLE CHECKBOX COMPLIED WITH ON NR 09 AND VERIFIED (QC 4080)(358523) FINAL ERA 619934-14 REV ORIG COMPLIED WITH (QC4080)(358523) (LP: 0492381)
